# SDR ASAA2022100540164

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 35,312 hours, 11,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78233008 FOUND R1 EMERGENCY EXTERIOR LIGHT & R1 INTERIOR OVER HEAD EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED FWD CEILING BATTERY PACK REF B737-900 AMM 33-51-06-960-805. OPS CHECK GOOD.
